IJPAM: Volume 102, No. 2 (2015)

$(\tau_1, \tau_2)^*$-$rg^*$ CONTINUOUS FUNCTIONS

R. Ravikumar$^1$, M. Kothandapani$^2$
$^1$Department of Mathematics
Pallavan College of Engineering
Thimmasamudram, Kanchipuram-631502, INDIA
$^2$Department of Mathematics
University College of Engineering
A Constituent College of Anna University
Chennai, Arni-632 326, INDIA

Abstract. The aim of the present paper is to introduce the different types of $(\tau_1, \tau_2)^*$-regular generalized star continuous functions and study their basic properties in bitopological spaces.

Received: December 28, 2014

AMS Subject Classification: 54E55

Key Words and Phrases: $(\tau_1, \tau_2)^*$-$rg^*$ continuous function, $(\tau_1, \tau_2)^*$-$g^*r$ continuous function, $(\tau_1, \tau_2)^*$-$g$ continuous functions, $(\tau_1, \tau_2)^*$-$gs$ continuous functions, $(\tau_1, \tau_2)^*$-$rg$ continuous functions, $(\tau_1, \tau_2)^*$-$g^*r$ irresolute functions

Download paper from here.

DOI: 10.12732/ijpam.v102i2.2 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 2
Pages: 187 - 200

$(\tau_1, \tau_2)^*$-$rg^*$ CONTINUOUS FUNCTIONS%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).